Iam suresh,age 50yrs,suffering from rheumatic heart disease.undergone open heart surgery for mitral valve replacement and tricuspid valvotomy in the year 1992 and i was all right with 5.5cm Left atrium up to December2007and the LV EF was60%.After 2 months i become very weekandlossed more than 10 kg wt2D echo showed LA size as 5.9 and LV EF as35%,prosthetic valve funcctiong well.After taking treatment I was all right with 60% LV Efand improved wt to 62kg.surprisingly since 15days iam getting week.On doing 2D Echo,the LA size is6.9cm n LV EF is 60% and the NT-proBnp is 79.1.
Iam taking tab cordorone-100mg once daily, tab Eptus(epleronone)-25mg oncedaily,dytor-10mg,acetrome-3mg,
Lanoxine-.25mg(1/2tab),metoprolol succinate-50mg(morning),25mg(bed time).
Question is why the LA becoming such a large size,is there any chances of heart failure with this enlargement.Is there any surgery or any procedure to reduce the size of Lv size.Is it a reason for getting week n weight loss.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.